# SDR COMA0360250

- Difficulty date: May 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 22,878 hours, 22,088 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 5295 GEAR DISAGREE WARNING ON APPROACH.  ADJUSTED THE NLG UPLOCK ASSY.
